# SDR ASAA0580534

- Difficulty date: November 8, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE CHECK, FUSELAGE DENTED AFT OF L-1 (FWD PAX) DOOR.  REMOVED DAMAGED SECTION SECTION.  INSTALLED EXTERNAL DOUBLER WITH BLIND RIVETS IAW EA.  (K)
